# SDR DALA2024103110565

- Difficulty date: October 29, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 25,757 hours, 9,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4037664) DURING SVC FOUND AFT LEFT PAX DOOR EMERGENCY LIGHT INOP. R\R EMERGENCY LIGHT PER B737 AMM 33-51 . OPS CHECK GOOD.
